# SDR USAA2010051990987

- Difficulty date: May 19, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 22,045 hours, 17,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: ABS0374B
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 751 - BOS - EEL - EMERGENCY EXIT LIGHT (LOWER) AT L-1 DOOR INOPERATIVE.   MAINTENANCE REPLACED LOWER EMERGENCY EXIT LIGHT HOUSING AT L-1 DOOR.
